Central limit theorems for generalized U-statistics with applications in nonparametric specification

Jiti Gao, YM Hong

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    In this paper, we establish some new central limit theorems for generalized U-statistics of dependent processes under some mild conditions. Such central limit theorems complement existing results available from both the econometrics literature and statistics literature. We then look at applications of the established results to a number of test problems in time series regression models.
    Original languageEnglish
    Pages (from-to)61-76
    JournalJournal of Nonparametric Statistics
    Volume20
    Issue number1
    DOIs
    Publication statusPublished - 2008

    Fingerprint Dive into the research topics of 'Central limit theorems for generalized U-statistics with applications in nonparametric specification'. Together they form a unique fingerprint.

    Cite this